# SDR DALA2017030701860

- Difficulty date: March 6, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, CABIN, RT STA 889 TO 908 R56.0, SPLICE DOUBLER, UNDERSIDE, CORROSION. REPLACED LOWER SKIN SPLICE DOUBLER AT STA 889-908 IAW SRM 51-41-05.
